# SDR S01732021

- Difficulty date: July 28, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 28710
- Engine: Pwa PW4056
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake Assy
- Part number: 215152
- Part serial: 7691
- Location: # 5 Mwt
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B18202 1.A/C ACHIEVING AT GATE,# 5 MWT ASSY CAUGHT FIRE REPORT GRD STAFF. NOTE:BRK TEMP 2, TIRE PRESSURE 200 PSI. 2.THE SMOKE & FLAME ON # 5 MWT WAS SUBSTANTIALLY OBSERVED,THE FLAME SUSTAINED A FEW SECONDS BEFORE APPLYING FIRE EXTINGQUISHER.C/A:1.TLB 0114368-2 RECORDED THAT # 5 MWT & BRK UNIT WERE REPLACED,SYSTEM WAS RESUMED NORMAL. 2.EON 744-32-634053-006 WAS ISSUED FOR A DETAILED BENCH CHECK,WHICH REVEALED THAT THE FUNCTION IS NORMAL. BUT SOME RESIDUE GREASE REMAINED ON THE PISTON HOUSING, HEAT SINK & PISTONS. THESE AREA SHOULD BE FREE OF GREASE. 3.AMM 12-21-01 SHOULD BE FOLLOWED WHICH PREVENTS THE MLG BRK FIRE UNDER NORMAL BREAKING DUE TO EXCESSIVE GREASE & RESIDUAL CLEANING FLUIDS IN THESE AREA.
